Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Local surgery and applications to the theory of quadratic forms


Author: William Pardon
Journal: Bull. Amer. Math. Soc. 82 (1976), 131-133
MSC (1970): Primary 13D15, 15A63, 57D65; Secondary 18F25, 57C45
DOI: https://doi.org/10.1090/S0002-9904-1976-13992-4
MathSciNet review: 0397751
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Bak, Odd dimension surgery groups of odd order groups vanish (preprint).
  • 2. H. Bass, L3 finite abelian groups, Ann. of Math. (2) 99 (1974), 118-153. MR 50 #497. MR 347999
  • 3. A. Dress, Induction and structure theorems for Grothendieck and Witt rings of orthogonal representations of finite groups, Bull. Amer. Math. Soc. 79 (1973), 741-745. MR 49 #7345. MR 342599
  • 4. S. Galovich, The class group of a cyclic p-group, J. Algebra 30 (1974), 368-387. MR 476838
  • 5. D. Husemoller and J. Milnor, Symmetric bilinear forms, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 73, Springer-Verlag, Berlin and New York, 1973. MR 506372
  • 6. M. Karoubi, Localisation des formes quadratiques (preprint).
  • 7. R. Lee, Computation of Wall groups, Topology 10 (1974), 149-176. MR 277539
  • 8. W. Pardon, The exact sequence of a localization in L-theory, Thesis, Princeton Univ., 1974.
  • 9. W. Pardon, The exact sequence of a localization in L-theory, Notices Amer. Math. Soc. 22 (1975), A-477-A-478. Abstract #75T-G43.
  • 10. A. Rainicki, Foundations of algebraic L-theory. I, Proc. London Math. Soc. 27 (1973), 101-125. MR 414661
  • 11. R. Sharpe, Surgery and unitary K2, Lecture Notes in Math., vol. 343, Springer-Verlag, Berlin and New York, 1973. MR 383434
  • 12. C. T. C. Wall, Surgery of non-simply-connected manifolds, Ann. of Math. (2) 84 (1966), 217-276. MR 35 #3692. MR 212827
  • 13. C. T. C. Wall, Surgery on compact manifolds, Academic Press, New York and London, 1970. MR 431216
  • 14. C. T. C. Wall, The classification of Hermitian forms. I-IV, Compositio Math. 22 (1970), 425-451; Invent. Math. 18 (1972), 119-141; Invent. Math. 19 (1973), 59-71. MR 43 #7425; 48 #2184; #2185.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13D15, 15A63, 57D65, 18F25, 57C45

Retrieve articles in all journals with MSC (1970): 13D15, 15A63, 57D65, 18F25, 57C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13992-4

American Mathematical Society